# SDR YENA20130419079

- Difficulty date: April 19, 2013
- Submitted: April 23, 2013
- Operation: Air carrier
- Aircraft: N178JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000004
- Aircraft time: 19,992 hours, 12,212 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Warning System
- Condition: False Activation
- Location: Nlg Steering
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

FLT 611 JFK-JAX, ON APPROACH WHEN LANDING GEAR CAME DOWN A NOSE STEER FAIL EICAS MESSAGE APPEARED.  A GO AROUND WAS DONE AND MESSAGE WENT AWAY WHEN GEAR WAS LIFTED UP.  MESSAGE RE-APPEARED WHEN GEAR WAS LOWERED SECOND TIME.  QRH COMPLIED WITH FOR STEER FAILURE.  CLEARED RUNWAY, TUG TO GATE.  ACCOMPLISHED FIM TASK 32-52-00-810-802-A OK TRANSITORY CONDITION OF THE STEERING CONTROL MODULE MESSAGE CLEARED NWS OPERATION NORMAL REF AMM 32-50-00-06.  NO HISTORY NOTED AND NO ASSOCIATED FAULT MESSAGE ON CODES.
